Can I do a facial steam when taking Accutane?
Magdalena Vazquez Gaitan
11 months ago
I have been taking accutane for 13 days now amd my skin feels dry but looks oily still. I would like to know if can steam my face for a little bit everyday or will it make it worse?
Doctor Answers 1
Excessive heat is a bad idea while taking Accutane. Instead why don't you get some good lotion and use that. I would caution you against facial steaming and will say it can actually make your skin more dry and even damaged. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.